# SDR MASA2016032512843

- Difficulty date: March 25, 2016
- Submitted: March 26, 2016
- Operation: Air carrier
- Aircraft: N522LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10262
- Aircraft time: 23,082 hours, 16,505 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR DIFFICULT TO OPEN.
